# SDR A6WA200440186

- Difficulty date: November 12, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 1,762 hours, 1,498 cycles
- Engine: Ge CF343B1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF, COMPLIED WITH QRH LANDING WEIGHT 47,000 LBS.  JACKED AIRCRAFT AND OBSERVED NLG NOT SELF-CENTERING SERVICED HYDRAULIC FLUID IN STRUT AND NITROGEN CHARGE IAW MM 12-1232.  JACKED AIRCRAFT AGAIN, NLG CENTERS ON ITS OWN.  SWUNG ALL 3 GEARS.  OPS CHECKED GOOD.
